MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Ghiatas; Breast Localization Wire

Bard Peripheral Vascular, Inc. Ghiatas; Breast Localization Wire
Catalog Number 47720
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient was scheduled to undergo a localization wire placement procedure using a ghiatas breast localization wire.Prior to the procedure, foreign material was observed on the needle.The procedure was subsequently completed using an alternative device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.Two electronic photos were provided and reviewed.The first photo shows that a labeling information of the ghiatas which verifies and matches with tw details.The second photo shows that a wire clip and is expected to be positioned on the needle protector packaging.Based on the photo review the reported event cannot be confirmed.Therefore, the investigation is unconfirmed for the reported device contamination with chemical or other material, as no foreign material was observed in the provided photo.A definitive root cause for the reported device contamination with chemical or other materials could not be determined based upon the provided information labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Ghiatas
Common Device Name
Breast Localization Wire
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50065835
Report Number2020394-2026-01957
Device Sequence Number21422786
Product Code GDF
UDI-Device Identifier00801741079818
UDI-Public(01)00801741079818(17)281031(10)REKY0552
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number47720
Device Lot NumberREKY0552
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown